Skip to main content

A Multidimensional Integral Inequality Related to Hilbert-Type Inequality


We present a multidimensional integral inequality related to the Hilbert-type inequality and the Carlson-type inequality. As an application, we obtain a sharper form of the Hilbert-type inequality. Carlson-type inequality is also considered.

This is a preview of subscription content, access via your institution.


  1. Azar, L.E.: A relation between Hilbert and Carlson inequalities. J. Inequal. Appl. 2012, 10 (2012)

  2. Carlson F.: Une inégalité. Ark. Mat. Astr. Fysik. 25(1), 1–5 (1934)

    MATH  Google Scholar 

  3. Das N., Sahoo S.: A generalization of multiple Hardy-Hilbert’s integral inequality. J. Math. Inequal. 3(1), 139–154 (2009)

    Article  MathSciNet  MATH  Google Scholar 

  4. Hardy G.H., Littlewood J.E., Polya G.: Inequalities. Cambridge University Press, Cambridge (1952)

    MATH  Google Scholar 

  5. Krnić M., Pečarić J.: General Hilbert’s and Hardy’s inequalities. Math. Inequal. Appl. 8(1), 29–51 (2005)

    MathSciNet  MATH  Google Scholar 

  6. Larson L., Maligranda L., Pečarić J., Persson L.E.: Multiplicative inequalities of Carlson type and interpolation. World Scientific Publishing Co. Pty. Ltd., Hackensack (2006)

    Book  MATH  Google Scholar 

  7. Mitrinovic D.S., Pecaric J.E., Fink A.M.: Inequalities involving functions and their integrals and derivatives. Kluwer Academic, Boston (1991)

    Book  MATH  Google Scholar 

  8. Vuković P.: Note on Hilbert-type inequalities. Turk. J. Math. 36(2), 253–262 (2012)

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Tserendorj Batbold.

Additional information

This research was supported by the High Quality Research Grant No. 2015-07-15-4 of the National University of Mongolia.

Rights and permissions

Reprints and Permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Adiyasuren, V., Batbold, T. & Sawano, Y. A Multidimensional Integral Inequality Related to Hilbert-Type Inequality. Mediterr. J. Math. 13, 3837–3848 (2016).

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI:

Mathematics Subject Classification